Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is it safe to take Vasograin and T. Naprosyn for Chronic migraine?

Hi Doctor , I am 32 years old. I have been suffering from migraine since i was a kid however since passed one and a half it has been bothering me too much as i delivered a baby girl & have to look after her. I get stressed out too much now than i used to when i was working. I visited an MD discussed my symptoms he confirmed that I am suffering with migraine with aura. He has prescribed me medicines that I need to take everyday as the attacks are too frequent. The prescription is as follows...T. Divaa OD 250 (1 in the night), T. Proranol sr 40 (1 mrning and 1 night). He also prescribed SOS (T. Vasograin + T. Naprosyn 250). I took these medicines for 2 days but after i checked the sideeffect of these medicines in the internet i got scared i stopped them completly. Last year another Doctor had prescribed Flunarin to me for 2 months, I went into bad depression ...the moment i discontinued it I was fine...but the migraine resurfaced... I am very confused about how do i treat this migraine without any side effect...Please guide me & thanks a lot for your time. Appreciated!
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
hello Fouzia Sheikh-Dere madam, first of all let me congratulate you for the baby which you have brought in this world.
now coming on your migraine attacks,almost every medicine has some or the other side effects. we have to see the ratio between side effect and the benefit which the drug can give. in your case it seems that you must be lactating (feeding ) your baby, so not all drugs are safe.
what you can try is to identify the trigger factors which increases your migraine attacks...and try to avoid them. some important and common can be:-
1. lack of sleep
2. lack of proper diet
3. stress
4.eating too many chocolates.
and many more which you yourself can identify as you can see which factors are increasing your attack.
try to get more fresh air and fruits, do yoga & hope you got the point which i want to tell and have a tension free life. take care.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor